MAUDE Adverse Event Report: ABBOTT GMBH TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT GMBH TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN
Catalog Number 06L45-22
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a falsely depressed total bilirubin result generated on the architect c4000 processing module for one patient.The following data was provided: sid: (b)(6) total bilirubin result was <1.8 umol/l, repeat on an alinity at another laboratory = 5.8 umol/l and 7.7 umol/l.Additional laboratory results were provided: direct bilirubin result = 35 umol/l, repeat on an alinity at another laboratory = 25.8 umol/l and 33.5 umol/l.Igm results = 101.6 and 97.7.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Completed information for section a1 patient identifier: sid (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Review of tracking and trending for the total bilirubin assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 66449uq06.Device history review did not identify any non-conformances or deviations with lot number 66449uq06 and the complaint issue.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the total bilirubin reagent lot 66449uq06 was identified.
 
Event or Problem Description
The customer observed a falsely depressed total bilirubin result generated on the architect c4000 processing module for one patient.The following data was provided: sid (b)(6): total bilirubin result was <1.8 umol/l, repeat on an alinity at another laboratory = 5.8 umol/l and 7.7 umol/l.Additional laboratory results were provided: direct bilirubin result = 35 umol/l, repeat on an alinity at another laboratory = 25.8 umol/l and 33.5 umol/l.Igm results = 101.6 and 97.7.No impact to patient management was reported.

Brand Name
TOTAL BILIRUBIN
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21395105
Report Number3002809144-2025-00042
Device Sequence Number8274161
Product Code CIG
UDI-Device Identifier00380740174965
UDI-Public(01)00380740174965(17)251130(10)66449UQ06
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Catalogue Number06L45-22
Device Lot Number66449UQ06
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2025
Supplement Date Received by Manufacturer03/07/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4000 INT REF SEKAT, 01R25-97, (B)(6); ARC C4000 INT REF SEKAT, 01R25-97, (B)(6)
Patient SexUnknown